# SDR I05R088094

- Difficulty date: June 25, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N552BA
- Make and model: Urocop EC135P1
- Aircraft serial: 190
- System (JASC): 6710 · Main Rotor Control
- Part: Actuator
- Part number: 41800847100
- Part serial: 481
- Condition: Vibrates
- Location: Flight Controls
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD A VERTICAL VIBRATION. REPLACED PART.
